Click to open all headings Menu

Conjunctivitis is a side effect of drugs from acne


Лечение прыщей может вызвать коньюктивит Adolescents who have an acne problem use a variety of treatments to get rid of them. Skin pinching in medical terminology is called acne.

Solving one problem can cause another. Scientists of the University of Tel Aviv conducted a study and concluded that the drugs that are used to treat acne cause inflammation of the eye mucosa - conjunctivitis .

Dr. Ophthalmologist Gabriel Chodik, representative of the Public Health School of the Medical Center Sackler says that doctors have long assumed that there is a link between acne treatment and eye conjunctivitis, but little statistical research has been done on this topic.

Dr. Chodik explains that acne itself increases the risk of inflammatory eye diseases. His studies showed that in patients who took medication to treat acne, the risk of developing an inflammatory eye disease increased twofold.

Very often drugs for the treatment of acne have a side effect manifested in increased dryness of the skin and mucous membranes and naturally affect the lubrication of the eyelids and sebaceous glands at the edges of the eyelids.

Tears are important. They are eye lubrication, grease rubbish bacteria viruses that get on the surface of the eyes.

Although conjunctivitis is not a serious disease and skin disease needs to be treated, patients should be advised and warned of side effects, Dr. Chodik believes. Studies have been conducted in the conclusions of which it was established that prolonged irritation and eye friction can be complicated by a structural eye problem such as keratoconus, degeneration of the cornea.

Reviews:
  1. ((( 09/18/2015 17:14

    encountered this problem now I can not use anything to all eyes hurt! what to do I do not know (((doctors do not say anything


Add a review

Arabic | Bulgarian | Portuguese | Lithuanian | Greek | German | English | Italian | Turkish
Back to top